MAUDE Adverse Event Report: ASAHI INTECC ASAHI INTECC CARAVEL; MICRO CATHETER

ASAHI INTECC ASAHI INTECC CARAVEL; MICRO CATHETER
Catalog Number CRV135-19P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
Doctor had an in-stent cto and from an antegrade position had a caravel tip come free.States it may have been snagged behind a stent strut, but couldn't be exactly sure how it came free and said device was not torqued.Tip was safely removed with a balloon.

Brand Name
ASAHI INTECC CARAVEL
Common Device Name
MICRO CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10039201
Report Number3004718255-2020-00141
Device Sequence Number3081844
Product Code DQY
UDI-Device Identifier24547327108779
UDI-Public(01)24547327108779(17)221130(10)191203K38A
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2020
Report Date (Section F) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue NumberCRV135-19P
Device Lot Number191203K38A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/29/2020
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer05/08/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/08/2020